| Catalog Number |
SCM-275 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason(s) for reoperation is/are: "capsular contracture, baker grade iv".The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Clarification to b3 partial date of event: (b)(6) 2024 provided.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv".This record is for the right side.Singular medication was prescribed in (b)(6) 2024.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d6b., h.6.
Event or Problem Description
Device was explanted and replaced.
Event or Problem Description
Healthcare professional reported "capsular contracture, baker grade iv".This record is for the right side.Singular medication was prescribed in oct 2024.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases and deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.